# SDR HEEA968079

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Defective
- Location: Cockpit
- Component: KTR905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY INTERMITTENT TRANSMIT AFTER WARM UP.
